RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 614–644 (Mi tvp564)  

This article is cited in 1 scientific paper (total in 1 paper)

Multiplicity and representation theory of purely nondeterministic stochastic processes

G. Kallianpur, V. Mandrekar

University of Minnesota, Minneapolis, Minnesota, USA

Full text: PDF file (1966 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 553–581

Bibliographic databases:

Received: 29.12.1964
Language:

Citation: G. Kallianpur, V. Mandrekar, “Multiplicity and representation theory of purely nondeterministic stochastic processes”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 614–644; Theory Probab. Appl., 10:4 (1965), 553–581

Citation in format AMSBIB
\Bibitem{KalMan65}
\by G.~Kallianpur, V.~Mandrekar
\paper Multiplicity and representation theory of purely nondeterministic stochastic processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 614--644
\mathnet{http://mi.mathnet.ru/tvp564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192563}
\zmath{https://zbmath.org/?q=an:0171.38902}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 553--581
\crossref{https://doi.org/10.1137/1110073}


Linking options:
  • http://mi.mathnet.ru/eng/tvp564
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Melnichenko, “Struktura protsessov, absolyutno nepreryvnykh otnositelno gaussovskogo”, UMN, 32:1(193) (1977), 197–198  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:230
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020